Finite element method for solving nonlinear parabolic systems

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)49-57
Number of pages9
JournalComputers and Mathematics with Applications
Volume21
Issue number1
DOIs
Publication statusPublished - 1991

Fingerprint

Nonlinear Parabolic Systems
Finite Element Method
Finite element method

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Cite this

Finite element method for solving nonlinear parabolic systems. / Faragó, I.

In: Computers and Mathematics with Applications, Vol. 21, No. 1, 1991, p. 49-57.

Research output: Contribution to journalArticle

@article{effa10a9c42c41d4b3453108f347ff5e,
title = "Finite element method for solving nonlinear parabolic systems",
author = "I. Farag{\'o}",
year = "1991",
doi = "10.1016/0898-1221(91)90230-2",
language = "English",
volume = "21",
pages = "49--57",
journal = "Computers and Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier Limited",
number = "1",

}

TY - JOUR

T1 - Finite element method for solving nonlinear parabolic systems

AU - Faragó, I.

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=0039286661&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039286661&partnerID=8YFLogxK

U2 - 10.1016/0898-1221(91)90230-2

DO - 10.1016/0898-1221(91)90230-2

M3 - Article

AN - SCOPUS:0039286661

VL - 21

SP - 49

EP - 57

JO - Computers and Mathematics with Applications

JF - Computers and Mathematics with Applications

SN - 0898-1221

IS - 1

ER -